MathSciNet Relay Station
MathSciNet bibliographic data
MR38354 (12,390i) 20.0X
Nomizu, Katsumi; Gotô, Morikuni On the group of automorphisms of a topological group. Tôhoku Math. J. (2) 2, (1950). 47–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement